Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 307, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2025, 3:00 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2025, 3:00 PM CDT (20:00 UTC)
- Expired
- May 25, 2025, 3:16 PM CDT
- In force
- 16 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 72 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -523 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:07 PM CDT, 53 minutes earlier. Its key messages:
- Issued at 207 PM CDT Sun May 25 2025
- Widespread thunderstorm development remains expected this evening and into Monday, with highest confidence across the southern two-thirds of the forecast area. Heavy rain and flooding will remain the primary concern, with severe thunderstorm hazards also a threat.
- Additional showers and thunderstorms, with largely a heavy rain and continued flooding threat, are expected through Monday with a shift more toward southeast Oklahoma and west central Arkansas.
- Widespread flash flooding and mainstem river flooding potential will continue through the rest of the Memorial Day holiday weekend. Flood safety messaging will remain a focus.
Area forecast discussion, May 25, 2:07 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
207 PM CDT Sun May 25 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 207 PM CDT Sun May 25 2025
- Widespread thunderstorm development remains expected this
evening and into Monday, with highest confidence across the
southern two-thirds of the forecast area. Heavy rain and
flooding will remain the primary concern, with severe
thunderstorm hazards also a threat.
- Additional showers and thunderstorms, with largely a heavy
rain and continued flooding threat, are expected through
Monday with a shift more toward southeast Oklahoma and west
central Arkansas.
- Widespread flash flooding and mainstem river flooding
potential will continue through the rest of the Memorial Day
holiday weekend. Flood safety messaging will remain a focus.
&&
.SHORT TERM...
(Therough Tonight)
Issued at 207 PM CDT Sun May 25 2025
Widespread thunderstorm development remains expected this evening
and overnight, with a focus across the southern half to two-thirds
of the forecast area. Thunderstorms currently ongoing across far
east central Oklahoma and into western Arkansas are elevated, with
mainly a threat for heavy rain and marginally severe hail through
mid afternoon. Isolated thunderstorms have developed in the past
hour in south central Oklahoma, in the vicinity of a surface front
that extends into southeast Oklahoma. Very moist conditions are
located across that portion of the forecast area with a large area
of mid 70s dew points present, leading to a highly unstable
airmass along and just north of the Red River. This boundary,
which is farther south than some models depict, should continue
to be a focus for development this evening, with all severe
weather hazards possible. There may be some northward movement in
the boundary as the low level jet strengthens aided by some
modest clearing occurring behind the ongoing activity farther
north. However, still think a more southern solution with the
strongest activity this evening remains the most likely one.
Attention is also on the potential for development this afternoon
in West Texas that will eventually congeal into a mature MCS and
move eastward toward mainly southeast Oklahoma into early Monday
morning. A damaging wind threat will likely accompany the MCS as
it moves across far southeast Oklahoma, with the heavy rain threat
extending farther northward.
Given the very heavy rains that have occurred in the past 12 hours
across a swath from Osage County through the Tulsa metro and into
northwest Arkansas will remain the most susceptible part of the
forecast area to rapid onset flash flooding. Unfortunately, a good
portion of this area looks to be within the likely northern
extent of the heaviest rains this evening. Southeast Oklahoma also
remains very saturated from rains over the past week, especially
from northern Pittsburg County eastward into the northern half of
LeFlore County. As a result, this area will also be susceptible to
rapid onset flash flooding.
&&
.LONG TERM...
(Memorial Day through Sunday)
Issued at 207 PM CDT Sun May 25 2025
There will likely be a relative lull in the coverage of showers
and thunderstorms during the morning hours on Monday on the heels
of the overnight thunderstorm complex. The next batch of showers
and thunderstorms will be more likely to develop mid to late
afternoon to the west and southwest, moving eastward across the
region through the evening, focused in southeast Oklahoma.
Depending on how this evolves and what happens rainfall wise
tonight, the Flood Watch may need to be extended into Monday night
for southern portions of the region. The severe weather threat
does not look substantial, although it is nonzero.
The pattern will remain fairly active, from a continued isolated
to scatteered shower and thunderstorm perspective, mid to late in
the upcoming work week as a result of a stubborn upper low in the
Upper Midwest. Low to medium thunderstorm chances will be timed
with impulses rotating around the southern periphery of the low.
The overall severe thunderstorm threat does not look substantial
given the unseasonably cool conditions and lower dew points.
Warmer conditions should make a return by the weekend, as the
upper low finally shifts eastward and upper level ridging moves
into the region.
&&
.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Sun May 25 2025
Aviation impacts will continue through much of this forecast
period. Ongoing showers and storms will primarily impact western
AR terminals through mid afternoon. Additional storms likely
develop by late afternoon and evening with likelihood of impacts
increasing again especially across SE OK into western AR. Low
ceilings in the MVFR to IFR range will also periodically impact
sites away from storms with the lower ceilings becoming more
widespread overnight. Precip coverage likely diminishes toward the
end of this forecast period.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 63 72 60 73 / 90 60 70 20
FSM 66 76 65 79 / 90 80 80 30
MLC 66 77 62 77 / 90 70 80 20
BVO 59 70 57 71 / 80 70 70 20
FYV 60 71 60 75 / 80 80 70 40
BYV 59 66 59 73 / 80 80 70 50
MKO 64 74 61 73 / 90 70 80 30
MIO 61 69 60 71 / 70 80 70 30
F10 64 75 61 73 / 90 60 80 20
HHW 67 77 65 79 / 90 80 80 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...22
LONG TERM....22
AVIATION...07Hazardous weather outlook, May 25, 1:11 PM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 111 PM CDT Sun May 25 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 111 PM CDT Sun May 25 2025 ...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH MONDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Along and south of Interstate 40. ONSET...After 5 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...All eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN and FLASH FLOOD. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Isolated strong to severe storms will persist through mid afternoon along with periods of heavy rain. Flooding concerns will remain across a corridor from northeast Oklahoma into northwest Arkansas where excessive rains fell early Sunday. Thunderstorms will increase in coverage and intensity by mid to late afternoon especially along and south of Interstate 40. Additional storms will spread across the region this evening through the early morning hours on Monday. The higher severe weather threat late tonight will be across southeast Oklahoma. The additional storms will further increase the flood potential as heavy rainfall will remain a hazard through tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The majority of the severe weather and heavy rain threats should exit the area by Monday morning with a lower chances of thunderstorms later in the day Monday. Another round of widespread showers and storms is forecast Monday night into Tuesday. Any heavy rains will likely increase flooding concerns. Thunderstorm chances decrease by mid week before returning again late in the work week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 25, 12:15 PM CDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1215 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Flash Flood 4 NE Owasso 36.30N 95.80W
05/25/2025 Rogers OK NWS Employee
Photos of very high, flowing water from a
creek out of its banks.
&&
KAHSpecial weather statement, May 25, 1:51 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
151 PM CDT Sun May 25 2025
ARZ020-251915-
Franklin AR-
151 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FRANKLIN COUNTY
THROUGH 215 PM CDT...
At 151 PM CDT, Doppler radar indicated a strong thunderstorm near
Ratcliff, moving east at 35 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Etna... Peter Pender...
Branch... Ratcliff...
Caulksville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3531 9384 3532 9392 3528 9392 3528 9397
3536 9396 3539 9381 3531 9381
TIME...MOT...LOC 1851Z 259DEG 30KT 3533 9391
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHSpecial weather statement, May 25, 1:59 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
159 PM CDT Sun May 25 2025
OKZ075-251930-
Latimer OK-
159 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LATIMER COUNTY THROUGH
230 PM CDT...
At 159 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Wilburton, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wilburton... Panola...
Red Oak...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3489 9543 3496 9543 3506 9513 3506 9509
3486 9504
TIME...MOT...LOC 1859Z 259DEG 22KT 3494 9538
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 2:02 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 PM CDT Sun May 25 2025
ARZ029-251945-
Sebastian AR-
202 PM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN SEBASTIAN COUNTY THROUGH
245 PM CDT...
At 202 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Echo to 2 miles northwest of
Hartford. Movement was southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Milltown... Midland...
Arkola... Washburn...
Patterson... Hartford...
Huntington... Crossroads...
Liberty... Witcherville...
Dayton... Mansfield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3514 9403 3514 9414 3510 9414 3506 9425
3506 9423 3498 9423 3495 9435 3496 9437
3494 9439 3495 9441 3493 9442 3494 9444
3510 9444 3522 9407 3520 9406 3520 9405
3521 9405 3521 9403
TIME...MOT...LOC 1902Z 325DEG 9KT 3514 9415 3504 9442
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 2:33 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Sun May 25 2025
OKZ074>076-252015-
Haskell OK-Latimer OK-Le Flore OK-
233 PM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL HASKELL...NORTHERN
LATIMER AND CENTRAL LE FLORE COUNTIES THROUGH 315 PM CDT...
At 232 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Wilburton to 3 miles northwest of Red Oak to
5 miles east of Heavener. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Red Oak... Damon...
Panola... Summerfield...
Robbers Cave State Park... Fanshawe...
Wilburton... Poteau...
Wister... Lake Wister State Park...
Heavener... Howe...
Bengal...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3507 9444 3483 9445 3485 9461 3482 9542
3504 9534 3510 9480 3509 9444
TIME...MOT...LOC 1932Z 267DEG 44KT 3493 9533 3500 9511 3492 9452
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, May 25, 2:51 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
251 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Flood 5 W Sand Springs 36.15N 96.19W
05/25/2025 Tulsa OK Amateur Radio
Portion of roadway still underwater at 177 W
Avenue and Wekiwa Road.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:32 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 51 min |
| May 25, 12:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 25, 12:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:48 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 25, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| May 25, 1:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:18 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 25, 1:46 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:49 AM CDT | Special Weather Statement | TSA | Kay | 26 min |
| May 25, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 25, 2:13 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 4 hr |
| May 25, 2:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 25, 2:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 25, 2:45 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 45 min |
| May 25, 3:00 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 4 hr |
| May 25, 3:13 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| May 25, 3:21 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| May 25, 3:34 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 4 hr |
| May 25, 3:49 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 4 hr |
| May 25, 4:03 AM CDT | Special Weather Statement | TSA | Kay | 42 min |
| May 25, 4:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 47 min |
| May 25, 4:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| May 25, 4:18 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| May 25, 4:48 AM CDT | Special Weather Statement | TSA | Delaware | 57 min |
| May 25, 4:49 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 41 min |
| May 25, 4:52 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee | 3 hr |
| May 25, 4:55 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 25, 4:58 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| May 25, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 34 min |
| May 25, 5:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| May 25, 5:55 AM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| May 25, 6:22 AM CDT | Special Weather Statement | TSA | Cherokee | 38 min |
| May 25, 6:37 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 56 hr |
| May 25, 6:54 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 36 min |
| May 25, 7:08 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 5 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage | 13 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 35 hr |
| May 25, 7:45 AM CDT | River Flood Advisory | TSA | Tulsa | 114 min |
| May 25, 7:47 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 19 hr |
| May 25, 8:40 AM CDT | Areal Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 54 hr |
| May 25, 9:07 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 25, 9:39 AM CDT | River Flood Warning | TSA | Tulsa | 36 hr |
| May 25, 11:00 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Washington | 3 hr |
| May 25, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 25, 11:22 AM CDT | Special Weather Statement | TSA | Adair | 23 min |
| May 25, 11:30 AM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| May 25, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 20 min |
| May 25, 12:16 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 3 hr |
| May 25, 1:22 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 3 hr |
| May 25, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 2:20 PM CDT | Areal Flood Advisory | TSA | Sequoyah | 2 hr |
| May 25, 2:33 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 25, 2:34 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 32 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 4 hr |
| May 25, 3:27 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 25, 3:33 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 117 min |
| May 25, 3:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 4:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| May 25, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 29 min |
| May 25, 5:16 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 25, 5:32 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 28 min |
| May 25, 6:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| May 25, 5:36 AM CDT | Special Weather Statement | TSA | Benton, Washington | 39 min |
| May 25, 6:18 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Madison, Washington | 3 hr |
| May 25, 7:09 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison | 3 hr |
| May 25, 7:25 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 35 min |
| May 25, 7:59 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 46 min |
| May 25, 8:34 AM CDT | Special Weather Statement | TSA | Franklin | 41 min |
| May 25, 9:08 AM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 18 hr |
| May 25, 10:10 AM CDT | Special Weather Statement | TSA | Washington | 35 min |
| May 25, 11:08 AM CDT | Special Weather Statement | TSA | Franklin | 37 min |
| May 25, 11:14 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 31 min |
| May 25, 1:51 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 25, 2:02 PM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.